Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Chronic alcoholic

My husband is a chronic alcoholic..he has had seizures and been hospitized 3 times. I suspect he has been drinking again. He has had another seizure about a week ago. He went to work for a day and during that one day, had the seizure at the end of the day. I accused him of drinking alot during the day and he denied it. The day after the seizure, his whole face swelled up. I thought it was an allergic reaction to something on the job. We have argued that he needs to go to the doctor, but he will NOT go. He now has black stools and black vomit. This is the same thing that I saw in the hospital when he went thru the DTs. I need to know what I can give him at home to help. He will not go to the hospital again. I have tried. I know they gave him potassium andn vit B, and other vitamins due to the electrolites, but what else can I do to help? He does understand that he has to cut it back and he has a problem. He just can t cut it off. I am trying to make him drink some alchohol a little but monitored. I am just lost here. He can t just quit. I need to know what is happening with the black stools and vomiting and what I need to give him. He will not go to the ER!
Asked On : Thu, 7 Apr 2011
Answers:  1 Views:  499
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Radiologist 's  Response
Thanks for choosing stools and vomitus indicate bleeding varices due to cirrhosis.There is nothing you can do at is an emergency .You will have to admit him .
Answered: Thu, 7 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor